# SDR HEEA086546

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Valve Assy
- Component: Valve Assy
- Component part number: 23007827
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE VALVE CONNECTOR DAMAGED. REPLACED CONNECTOR V5032-135 DUE TO DAMAGED.  REPAIRED.
